Vol. 9, No. 5, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
Lifting representations of finite reductive groups: a character relation

Jeffrey D. Adler, Michael Cassel, Joshua M. Lansky, Emma Morgan and Yifei Zhao

Vol. 9 (2016), No. 5, 805–812

Given a connected reductive group G˜ over a finite field k, and a semisimple k-automorphism ε of G˜ of finite order, let G denote the connected part of the group of ε-fixed points. Two of the authors have previously shown that there exists a natural lifting from series of representations of G(k) to series for G˜(k). In the case of Deligne–Lusztig representations, we show that this lifting satisfies a character relation analogous to that of Shintani.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

finite reductive groups, Deligne–Lusztig representations, liftings, character relations
Mathematical Subject Classification 2010
Primary: 20C33
Secondary: 20G40
Received: 27 May 2015
Revised: 1 November 2015
Accepted: 3 November 2015
Published: 25 August 2016

Communicated by Ken Ono
Jeffrey D. Adler
Department of Mathematics and Statistics
American University
Washington, DC 20016
United States
Michael Cassel
Columbia University
New York, NY 10027
United States
Joshua M. Lansky
Department of Mathematics and Statistics
American University
Washington, DC 20016
United States
Emma Morgan
Office of Institutional Research and Evaluation
Tufts University
Medford, MA 02155
United States
Yifei Zhao
Department of Mathematics
Harvard University
Cambridge, MA 02138
United States